# SDR IPXA2016061104482

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 16,608 hours, 10,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTY DOOR SLIDE DISARM WOULD NOT MOVE TO THE DISARM POSITION ARM STOPPED ABOUT 1" SHORT OF "DISARM" ADJUSTED FORWARD GIRT BAR ASSY SLIDER FLOOR FITTING MAIN ENTRY DOOR EMERGENCY ASCAPE HANDLE OPERATES NORMAL THRU ARMED AND DISARMED POSITIONS IAW MM 25-61-21-04.
